MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM
Model Number 5171857190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The customer found that the r2 reagent of the affected reagent pack had turned dark red.The suspected reagent was requested for further investigation.
 
Event or Problem Description
There was an allegation of questionable uric acid ver.2 results from the cobas 8000 c702 module.The customer replaced the reagent pack and performed repeat testing.Sample (b)(6), initial result was 636 umol/l, and the repeat result was 312 umol/l.Sample (b)(6), initial result was 583 umol/l, and the repeat result was 218 umol/l.Sample (b)(6), initial result was 733 umol/l, and the repeat result was 419 umol/l.Sample (b)(6), initial result was 648 umol/l, and the repeat result was 308 umol/l.Sample (b)(6), initial result was 621 umol/l, and the repeat result was 268 umol/l.Sample (b)(6), initial result was 595 umol/l, and the repeat result was 227 umol/l.Sample (b)(6) initial result was 528 umol/l, and the repeat result was 85 umol/l.Sample (b)(6), initial result was 713 umol/l, and the repeat result was 394 umol/l.Sample (b)(6), initial result was 587 umol/l, and the repeat result was 194 umol/l.Sample (b)(6), initial result was 650 umol/l, and the repeat result was 295 umol/l.
 
Additional Manufacturer Narrative
The received customer reagent cassette appeared to have a deep red, abnormal color for the r2.Also, the r1 reagent was a slightly brownish-red, clear solution.A retention reagent cassette was checked, and calibration could be performed without error.After the successful calibration, the color of the reagent was checked, and both reagents were colorless.The affected reagent cassette was emptied and tested for microleakage.Microleakage was confirmed between the chambers.The root cause was isolated micro-defects in the cobas c pack large cassettes.

Brand Name
URIC ACID VER.2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23082834
Report Number1823260-2025-03086
Device Sequence Number4748549
Product Code KNK
UDI-Device Identifier04015630925124
UDI-Public04015630925124
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number5171857190
Device Catalogue Number05171857190
Device Lot Number84558901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown